ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

March 2017 , Volume 7 , Issue 1

Select all articles

Export/Reference:

Optimal size of business and dividend strategy in a nonlinear model with refinancing and liquidation value
Gongpin Cheng and Lin Xu
2017, 7(1): 1-19 doi: 10.3934/mcrf.2017001 +[Abstract](997) +[HTML](4) +[PDF](479.6KB)
Construction of gevrey functions with compact support using the bray-mandelbrojt iterative process and applications to the moment method in control theory
Pierre Lissy
2017, 7(1): 21-40 doi: 10.3934/mcrf.2017002 +[Abstract](1004) +[HTML](3) +[PDF](512.4KB)
A discrete hierarchy of double bracket equations and a class of negative power series
Nancy López Reyes and Luis E. Benítez Babilonia
2017, 7(1): 41-52 doi: 10.3934/mcrf.2017003 +[Abstract](952) +[HTML](1) +[PDF](388.0KB)
Control and stabilization of 2 × 2 hyperbolic systems on graphs
Serge Nicaise
2017, 7(1): 53-72 doi: 10.3934/mcrf.2017004 +[Abstract](1111) +[HTML](3) +[PDF](502.8KB)
Decompositions and bang-bang properties
Gengsheng Wang and Yubiao Zhang
2017, 7(1): 73-170 doi: 10.3934/mcrf.2017005 +[Abstract](961) +[HTML](9) +[PDF](1316.9KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]